Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 207, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 24, 2010, 10:10 PM CDT for Yazoo County, Mississippi. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2010, 10:10 PM CDT (03:10 UTC)
- Expired
- May 24, 2010, 10:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2510 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 10:08 PM CDT, 2 minutes earlier.
Area forecast discussion, May 24, 10:08 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1008 PM CDT MON MAY 24 2010 .UPDATE... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE AFFECTING AREAS BETWEEN INTERSTATE 55 AND THE MISSISSIPPI RIVER...WHERE INSTABILITY PERSISTS IN THE VICINITY OF OUTFLOW BOUNDARIES. A FEW OF THE LOCAL HIGH-RES WRF MEMBERS INDICATE THE ACTIVITY PERSISTING THROUGHOUT THE NIGHT...AND THUS MENTION OF ISOLATED SHOWERS AND STORMS HAS BEEN EXTENDED FOR THE REMAINDER OF THE NIGHT BETWEEN INTERSTATE 55 AND THE MISSISSIPPI RIVER. THIS ACTIVITY COULD BE FURTHER ENHANCED BY INCREASING UPPER-LEVEL DIVERGENCE AS THE LEFT EXIT REGION OF AN UPPER-LEVEL SUBTROPICAL JET STREAK APPROACHES THE CWA. STRONG STORMS AND VERY HEAVY RAINFALL...ALONG WITH A LOCALIZED POTENTIAL FOR FLASH FLOODING...WILL CONTINUE THROUGH AROUND 300 AM CDT NORTH OF A LINE FROM JACKSON TO VICKSBURG. HOURLY TEMPERATURE AND DEWPOINT FORECASTS HAVE ALSO BEEN UPDATED BASED ON CURRENT OBSERVATIONS. /COHEN/ && .PREV DISCUSSION... /ISSUED 459 PM CDT MON MAY 24 2010/ PREV UPDATE... A LINE OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXTENDS FROM EASTERN ARKANSAS EASTWARD INTO NORTHERN MISSISSIPPI. A WELL- DEFINED OUTFLOW BOUNDARY HAS PUSHED SOUTH OF THE AFOREMENTIONED CONVECTION AND IS PRESENTLY ENTERING THE NORTHERN CWA WEST OF INTERSTATE 55. CONVERGENCE ALONG THIS BOUNDARY WILL LIKELY BE RESPONSIBLE FOR ADDITIONAL CONVECTIVE INITIATION ACROSS THE NORTHWEST DELTA REGION...AND THE FORECAST HAS BEEN UPDATED TO RAISE POPS IN THIS REGION FOR THE REMAINDER OF THIS AFTERNOON. POPS WERE ALSO RAISED ACROSS SOUTHWESTERN MISSISSIPPI FOR THE REMAINDER OF THIS AFTERNOON...WHERE SCATTERED SHOWERS AND STORMS ARE OCCURRING. /COHEN/ PREV DISCUSSION... /ISSUED 355 PM CDT MON MAY 24 2010/ SHORT TERM...A COUPLE OF WEAK IMPULSES WILL MAINTAIN THE RISK OF ISOLATED STRONG TO SEVERE STORMS THIS EVENING. THE FIRST IS DROPPING INTO NRN MS THIS AFTERNOON WHILE A SECOND SYSTEM IS PIVOTING INTO SWRN ZONES. WITH CAPE VALUES CLOSE TO 2000 AND VERTICAL TOTALS IN THE UPPER 20S THE AIR MASS IS MORE THAN UNSTABLE ENOUGH TO SUPPORT STRONG TO SEVERE CONVECTION. DEEPER MOISTURE REMAINS IN PLACE ACROSS MUCH OF THE FORECAST AREA BUT A FETCH OF DRIER AIR FROM THE EAST HAS RESULTED IN LOWER DEWPOINTS OVER ERN ZONES. SURFACE DEWPOINTS HAVE MIXED TO 61 AT MEI AND BACK EAST INTO AL BUT REMAIN IN THE UPPER 60S TO NEAR 70 RANGE ALONG THE I-55 CORRIDOR AND WWD. WILL KEEP ISOLATED THUNDERSTORMS INTO THE EVENING HOURS DUE TO REDEVELOPMENT OF CONVECTION ALONG OUTFLOW BOUNDARIES WITH A MENTION OF ISOLATED SEVERE IN THE HWO FOR CENTRAL AND WRN AREAS. UPPER RIDGING WILL CONTINUE TO GIVE WAY TO BROAD UPPER TROUGHING TO OUR EAST. THIS WILL MEAN A CONTINUED CHANCE OF AT LEAST AFTERNOON AND EVENING CONVECTION FOR MOST OF THE AREA WELL INTO THE WORK WEEK. TIMING OF WAVES IN THE RESULTING NLY FLOW OVER OUR AREA WILL BE A SIGNIFICANT FACTOR IN DETERMINING THE OCCURRENCES OF BETTER CONVECTION COVERAGE...MAKING THE EXACT PLACEMENT OF THE BEST RAIN CHANCES EACH PERIOD DIFFICULT TO PIN DOWN. PRECIP WATER WILL REMAIN WELL ABOVE 1.5 INCHES THROUGH THE SHORT TERM OVER WRN ZONES. THE FETCH OF DRIER AIR OVER ERN ZONES IS FORECAST TO CONTINUE TUESDAY ALTHOUGH IT WILL WEAKEN WITH TIME. WILL KEEP LOWEST POPS ERN ZONES FOR TOMORROW BUT MAINTAIN ISOLATED THUNDERSTORMS ACROSS THE ENTIRE REGION FOR THE AFTERNOON AND EVENING HOURS. INCREASED TUESDAY POPS SLIGHTLY OVER MAV SINCE WE REMAIN IN THE TRACK FOR UPPER IMPULSES IN AN UNSTABLE AND WARM AIR MASS. MAV AFTERNOON HIGHS LOOKED A BIT TOO COOL FOR TOMORROW AND WERE HOISTED A COUPLE OF DEGREES HIGHER. BETTER SYNOPTIC FORCING IS SUGGESTED BY WEDNESDAY WHEN A LOBE OF THE UPPER TROUGH PIVOTS IN FROM THE N. GENERAL ASCENT WITH THIS FEATURE DOES NOT LOOK IMPRESSIVE BUT AS CYCLONIC FLOW DEVELOPS AT THE 850 MB LEVEL IN RESPONSE TO A DEVELOPING WAVE TO THE EAST THIS SHOULD PROVIDE AN EXTRA PUSH FOR AFTERNOON TSTM DEVELOPMENT. WE WILL MAINTAIN A MENTION OF ISOLATED STRONG TO SEVERE THUNDERSTORMS IN THE HWO WELL INTO THE WORK WEEK. LONG TERM...A CLOSED UPPER LOW OFF THE SOUTH ATLANTIC COAST WILL PROVIDE SOME MOISTURE CONVERGENCE FOR THE REGION WITH ML CAPES OF AROUND 2000 AND PRECIPITABLE WATER AROUND 1.8 INCHES WITH LOW CIN. THIS WILL HELP TO PROMOTE DIURNAL CONVECTION THURSDAY INTO FRIDAY. IMPULSES WILL COME DOWN THE REGION IN NORTHERLY FLOW. THIS WILL COME DOWN IN THE FORM OF WEAK BOUNDARIES...WHICH WILL PROVIDE SOME LIFT FOR DIURNAL CONVECTION TO OCCUR. AS WE GO INTO THE WEEKEND THE UPPER RIDGE AXIS WILL SPREAD INTO THE REGION FROM THE WEST. THIS WILL LIMIT OUR CHANCES OF DIURNAL CONVECTION AS WE GET SOME HEIGHT RISES COMING INTO THE REGION. PRECIPITABLE WATER WILL DIP DOWN TO AROUND ONE INCH FOR THE WEEKEND. THE UPPER TROUGH WILL EVENTUALLY BRING A BACK DOOR FRONT TOWARD THE REGION AS WE GO INTO THE REGION...BUT WILL IT WILL BECOME STATIONARY NORTHEAST OF THE REGION WITH THE UPPER RIDGE BECOMING MORE ESTABLISHED. SO FOR THIS WEEKEND DIURNAL CONVECTION SHOULD BECOME MORE ISOLATED. THIS WAS AGREED UPON BY THE ENSEMBLES WHICH SHOWED THE REGION UNDER THE INFLUENCE OF THE UPPER TROUGH UNTIL THE WEEKEND. THE EURO SEEMS TO BE AN OUTLIER IN WHICH AN IMPULSE OVER THE WEEKEND DEVELOPS A CLOSED UPPER LOW OVER THE REGION. IT HAS THIS FEATURE MOVING EAST OF THE REGION BY MONDAY EVENING. SO IT KEEPS A BETTER CHANCE OF RAIN OVER THE REGION. SO THIS SOLUTION WAS DISCARDED. AS WE GO INTO MONDAY FLAT UPPER RIDGING WILL DEVELOP OVER THE REGION... A WEAK SHORT WAVE WILL MOVE INTO THE REGION BY MONDAY EVENING...AS PRECIPITABLE WATER INCREASES FROM THE NORTH TO AROUND 1.3 INCHES. AS FAR AS POPS ARE CONCERN MADE SLIGHTLY HIGHER ADJUSTMENTS TO MEX POPS THROUGH FRIDAY. THEN WENT WITH MEX LOW POPS FOR SATURDAY AND SUNDAY. AS FAR AS TEMPS ARE CONCERN MADE SLIGHT ADJUSTMENTS TO MEX...MOS AND MEN GUIDANCE. GOING GENERALLY WITH LOWS FROM MAINLY THE MIDDLE 60S TO THE LOWER 70S AS WELL AS HIGHS FROM THE UPPER 80S TO LOWER 90S. THERE WERE SOME MIDDLE 80S MODEL HIGHS IN WHICH I WAS NOT VERY CONFIDENT WITH./17/ && .AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT AREAS BETWEEN THE MISSISSIPPI RIVER AND INTERSTATE 55 THROUGH AROUND 25/0800 UTC. ISOLATED SHOWERS AND THUNDERSTORMS ARE ONCE AGAIN EXPECTED TUESDAY AFTERNOON AND EARLY EVENING...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 KT...HAIL TO THE SIZE OF QUARTERS...AND VERY HEAVY RAINFALL. MVFR TO IFR CEILINGS/VISIBILITIES WILL ACCOMPANY THE SHOWERS AND THUNDERSTORMS. OUTSIDE OF SHOWERS AND THUNDERSTORMS...GENERALLY VFR CONDITIONS ARE EXPECTED...THOUGH A PERIOD OF MVFR VISIBILITIES DUE TO FOG IS EXPECTED TO IMPACT THE REGION BETWEEN 25/1000 UTC AND 25/1400 UTC. NORTHEAST TO EAST WINDS AT 4 TO 7 KT ARE EXPECTED OUTSIDE OF SHOWERS AND STORMS ON TUESDAY. /COHEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 90 68 89 / 19 18 18 27 MERIDIAN 67 92 67 89 / 12 10 10 26 VICKSBURG 67 89 68 89 / 23 18 16 27 HATTIESBURG 70 91 68 90 / 17 14 12 30 NATCHEZ 68 90 68 88 / 20 21 12 42 GREENVILLE 69 90 69 89 / 23 19 16 26 GREENWOOD 69 91 68 89 / 22 18 17 26 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && COHEN/03/17
Hazardous weather outlook, May 24, 9:53 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 953 PM CDT MON MAY 24 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-032- 034>037-040>044-047>050-053>056-059>065-072-260300- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH- SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-MARION- 953 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING...WIND GUSTS OF 40 TO 50 MPH...AND HAIL TO THE SIZE OF DIMES WILL REMAIN POSSIBLE THROUGH 300 AM TONIGHT FOR LOCATIONS NORTH OF A LINE FROM JACKSON TO VICKSBURG. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING FOR LOCATIONS WEST OF A LINE FROM COLUMBIA TO NEWTON TO ACKERMAN. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS TO 60 MPH... VERY HEAVY RAINFALL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EARLY EVENING FROM WEDNESDAY THROUGH FRIDAY...AS MOISTURE AND INSTABILITY COMBINE WITH UPPER LEVEL WEATHER DISTURBANCES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED EACH AFTERNOON AND EARLY EVENING THROUGH FRIDAY. MSZ030-031-033-038-039-045-046-051-052-057-058-066-073-074-260300- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON- LAUDERDALE-JASPER-CLARKE-JONES-LAMAR-FORREST- 953 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EARLY EVENING FROM WEDNESDAY THROUGH FRIDAY...AS MOISTURE AND INSTABILITY COMBINE WITH UPPER LEVEL WEATHER DISTURBANCES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED EACH AFTERNOON AND EARLY EVENING FOR WEDNESDAY THROUGH FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN
In the hours before
Special weather statement, May 24, 7:48 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 748 PM CDT MON MAY 24 2010 MSZ030-031-250120- CLAY MS-LOWNDES MS- 748 PM CDT MON MAY 24 2010 ...STRONG THUNDERSTORM APPROACHING COLUMBUS... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER WAVERLY AT 748 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL LOWNDES AND SOUTHEASTERN CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. COHEN
Special weather statement, May 24, 8:07 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 807 PM CDT MON MAY 24 2010 MSZ047-048-250145- HINDS MS-WARREN MS- 807 PM CDT MON MAY 24 2010 ...LINE OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OVER HINDS AND WARREN COUNTIES... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTHWEST OF VICKSBURG TO 6 MILES SOUTHWEST OF DRY GROVE AT 806 PM CDT...MOVING EAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. RAINFALL AMOUNTS OF 1 TO 2 INCHES COULD RESULT FROM THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL WARREN AND SOUTHWESTERN HINDS COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. COHEN
Local storm report, May 24, 8:37 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
837 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 2 S VICKSBURG 32.30N 90.87W
05/24/2010 WARREN MS EMERGENCY MNGR
TREE AND POWERLINES DOWN ON PARKVIEW STREET. LARGE TREE
BLOCKING STREET...WITH A SNAPPED UTILITY POLE AS THE TREE
FELL.
&&
ACOHENSpecial weather statement, May 24, 9:18 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 918 PM CDT MON MAY 24 2010 MSZ042-250300- YAZOO MS- 918 PM CDT MON MAY 24 2010 ...STRONG STORM MOVING SLOWLY NORTH TOWARD BENTON IN YAZOO COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAINFALL OF ONE TO TWO INCHES...PEA SIZE HAIL AND GUSTY WINDS OF 40 MPH WAS LOCATED 4 MILES NORTHEAST OF MYRLEVILLE AT 916 PM CDT...MOVING NORTH AT 5 MPH TOWARD THE BENTON AREA. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL AND EASTERN YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY. 40
Special weather statement, May 24, 9:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 941 PM CDT MON MAY 24 2010 LAZ016-MSZ047-250320- WARREN MS-MADISON LA- 941 PM CDT MON MAY 24 2010 ...GUSTY WINDS IN THE VICKSBURG AREA... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM REDWOOD TO 14 MILES SOUTH OF BOVINA AT 938 PM CDT. THE LINE WAS NEARLY STATIONARY. STRONG WIND GUSTS WILL ALSO IMPACT THE VICKSBURG AREA OUTSIDE OF SHOWER AND THUNDERSTORM ACTIVITY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WARREN COUNTY...AND EAST CENTRAL MADISON PARISH SHOULD MONITOR THESE STORMS CLOSELY. COHEN
Local storm report, May 24, 9:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
05/24/2010 WARREN MS EMERGENCY MNGR
ISOLATED REPORTS OF TREES DOWN AT DIFFERENT LOCATIONS
ACROSS THE VICKSBURG AREA.
&&
ACOHENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:57 PM CDT | Flash Flood Warning | JAN | Claiborne, Copiah | 2 hr |
| May 24, 9:43 PM CDT | Flash Flood Warning | JAN | Yazoo | 2 hr |
| May 24, 10:54 PM CDT | Flash Flood Warning | JAN | Humphreys, Sharkey, Yazoo | 95 min |
| May 25, 1:41 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 49 min |
| May 25, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 47 min |
| May 25, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 47 min |
| May 25, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 51 min |
| May 25, 4:04 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 22 min |
| May 25, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 24 min |
| May 25, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 49 min |
| May 25, 6:19 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Tensas | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.